Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Nodules on legs, stiff neck with pain. Diagnosed with Lupus profundus. Had taken plaquinil and methotrexate in the past. Will prednisone shot help?

Hi there. I was diagnosed with Lupus profundus 6 Years ago. I have been having a flare up for about a week. I have 6 nodules on my legs and have had a stiff painful neck for 3 days along with generally not feeling good Is the stiff neck related to the lupus profundus? Would a prednisone shot help with me feel better over all? I am on plaquinil and stopped methotrexate a year ago because i was in remission. Any advice?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
if your lupus is flaring in the form of these skin lesions, then you definitely need to go back on treatment. the skin rash could be a part of it. you probably need to get your blood counts, ESR, complement levels done. a steroid shot will help but will not give long term relief. the stiff neck seems to be a different problem not related to lupus profundus.
hope i have been helpful.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor